Please use this identifier to cite or link to this item:
Type: Journal article
Title: Covert eating disorders: the prevalence, characteristics and help-seeking of those with bulimic eating disorders in general practice
Author: Hay, P.
Marley, J.
Lemar, S.
Citation: Primary Care Psychiatry, 1998; 4(2):95-99
Issue Date: 1998
ISSN: 1355-2570
RMID: 0030006019
Appears in Collections:General Practice publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.